Strong convergence of LAD estimates in a censored regression model

Yixin Fang, Man Jin, Lincheng Zhao

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


A regression model with a nonnegativity constraint on the dependent variable, known as censored median regression model, is considered. Under some mild conditions, the LAD estimate of the regression coefficient is shown to be strongly consistent. Furthermore, its convergence rate and Bahadur strong representation are also obtained.

Original languageEnglish (US)
Pages (from-to)155-168
Number of pages14
JournalScience in China, Series A: Mathematics
Issue number2
StatePublished - Feb 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Bahadur representation
  • Censored regression
  • Convergence rate
  • LAD estimator
  • Strong consistency


Dive into the research topics of 'Strong convergence of LAD estimates in a censored regression model'. Together they form a unique fingerprint.

Cite this